# SDR PNSA970706

- Difficulty date: July 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N685PA
- Make and model: Saab 340B
- Aircraft serial: 212
- System (JASC): 2432 · Battery/Charger System
- Part: Batteries
- Condition: Overtemp
- Location: Battery Compt
- Component: Saft, 40787
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT BATTERY INDICATES TOO HOT FOR START ATTEMP.  REPLACED BATTERIES.
